# SDR IPXA2021100674667

- Difficulty date: September 22, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA05103
- Condition: None
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN L/H CEILING AREA HAS A INTERCOSTAL WITH CORROSION BEWTEEN STA 1256-1239 AT LONGERON #1.REMOVED, FABRICATED, REPLACED CORRODED INTERCOSTAL IAW MD-11 SRM 51-35-01. (MINOR)
